Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Classical and quantum dilogarithmic invariants of flat PSL(2,C)–bundles over 3–manifolds

Stephane Baseilhac and Riccardo Benedetti

Geometry & Topology 9 (2005) 493–569

DOI: 10.2140/gt.2005.9.493

Forward citations
L Andersson, T Barbot, R Benedetti, F Bonsante, W M Goldman, F Labourie, K P Scannell, J Schlenker, Notes on a paper of Mess, Geometriae Dedicata 126 (2007) 47
S Baseilhac, R Benedetti, Quantum hyperbolic geometry, Algebraic & Geometric Topology 7 (2007) 845
F Bonahon, X Liu, Representations of the quantum Teichmüller space and invariants of surface diffeomorphisms, Geometry & Topology 11 (2007) 889
F Costantino, 6j–symbols, hyperbolic structures and the volume conjecture, Geometry & Topology 11 (2007) 1831
L Funar, V Sergiescu, Central extensions of the Ptolemy-Thompson group and quantized Teichmuller theory, Journal of Topology 3 (2010) 29